# SDR AALA202508040410

- Difficulty date: July 23, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU DETERMINED TO BE SOURCE OF ODOR. PLACED ON MEL.   MAINTENANCE DECONTAMINATED APU PER JC 26L00021014.
